Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy Pregnancy

Might be a weird question but I thought it was worth asking

Posted by on Jul. 20, 2013 at 5:36 PM
  • 6 Replies
I'm six weeks pregnant, and it seems like after I take my prenatal vitamins which is about 2:30 in the afternoon I get soooo tired about an hour afterwards. Is the meds or just part of being pregnant
by on Jul. 20, 2013 at 5:36 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
BeccaJoy622
by on Jul. 20, 2013 at 5:59 PM

Your body may be adjusting to the extra flow of nutrients. I would take them at night before bed!

stargaze281
by Member on Jul. 20, 2013 at 6:55 PM

I'm not sure, but I remember feeling that way too  after taking my prenatal vitamins. I tried switching to a different brand to see.

JessiFaye
by Silver Member on Jul. 20, 2013 at 7:04 PM

Could be a combination. Try a different vitamin and see how you feel. The middle of the day is when my fatigue REALLY kicks in, though, and I'm 6w1d. It's not the vitamin, because I take that first thing in the morning. It's just pregnancy. :)

LilliesValley
by on Jul. 20, 2013 at 7:40 PM

Could be either. Maybe try to take them with food instead like at lunch.

jojo_star
by on Jul. 20, 2013 at 8:56 PM

It could be either, but try taking your vitamin at night, and see if that makes a difference. 

kmqw229
by Ruby Member on Jul. 21, 2013 at 6:15 PM
Try taking them before you go to bed.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN